Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks about Rosen's functions


Author: Zbigniew Grande
Journal: Proc. Amer. Math. Soc. 113 (1991), 117-122
MSC: Primary 26A21; Secondary 26A30
DOI: https://doi.org/10.1090/S0002-9939-1991-1052574-2
MathSciNet review: 1052574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is: Each Baire 2 function $ f:I \to R$ whose set of continuity points is dense is the pointwise limit of a sequence of Darboux Baire $ \tfrac{1}{2}$ functions.


References [Enhancements On Off] (What's this?)

  • [1] Z. Grande, Sur la quasi-continuité et la quasi-continuité approximative, Fund. Math. 129 (1988), 167-172. MR 962538 (89m:26007)
  • [2] C. Kuratowski, Topologie I, PWN Warszawa, 1958.
  • [3] E. Marczewski and Cz. Ryll-Nardzewski, Sur la mesurabilité des fonctions de plusieurs variables, Annales Soc. Polon. Math. 25 (1953), 145-154. MR 0055413 (14:1070g)
  • [4] R. J. O'Malley, Approximately differentiable functions. The $ r$-topology, Pacifie J. Math. 72 (1977), 207-222. MR 0447499 (56:5810)
  • [5] D. Preiss, Limits of approximately continuous functions, Czechoslovak Math. J. 96 (1971), 371-372. MR 0286947 (44:4154)
  • [6] H. Rosen, Darboux Baire -$ .5$ function, Proc. Amer. Math. Soc. 110 (1990), 285-286. MR 1017851 (90m:26009)
  • [7] W. Sierpiński, Sur un problème concernant les ensembles mesurables superficiellement, Fund. Math. 1 (1920), 112-115.
  • [8] E. Strońska, Algebry generowane przez pewne rodziny funkcji quasi ci[unk]głych, Doctoral thesis, Lódź University, 1990.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A21, 26A30

Retrieve articles in all journals with MSC: 26A21, 26A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1052574-2
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society